# SDR 2023F00013

- Difficulty date: January 3, 2023
- Submitted: January 3, 2023
- Operation: General aviation
- Aircraft: N67673
- Make and model: Dhav DHC2MK1
- Aircraft serial: 1284
- Aircraft time: 42,735 hours
- Engine: Pwa R985AN14B
- Engine time: 92 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cooler
- Part number: 8001628
- Part serial: 115
- Condition: Mismanufactured
- Location: Engine
- Part time: 28 hours, 1 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER REPLACEMENT OF ENGINE OIL COOLER, OIL TEMPERATURE WOULD NOT RISE TO OPERATING TEMPERATURE. DISCOVERED REPLACEMENT COOLER WAS MANUFACTURED INCORRECTLY WITH AN INTERNAL BAFFLE LOCATED IN THE WRONG PASSAGE CAUSING THE OIL TO NOT BYPASS WHILE COLD.
